MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SUTURE CINCH; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-G01-000
Medical Device Problem Codes Material Integrity Problem (2978); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to deploy.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, it was observed that the cinch plug was bent and therefore could not deploy.The procedure was completed with a new cinch.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6.Device code a150101 is being used to capture the reportable event of cinch failure to deploy.Device evaluation.Block h11.The suturing cinch was not returned for analysis.A media analysis was performed.The documentation attached includes some pictures where it can be observed the device label information with the batch and upn number, additionally it can be observed in another picture the device.However not is possible identify any damages.The reported event of cinch failure to deploy could not be confirmed.A risk review of the suturing cinch was completed and confirmed that the event of cinch failure to deploy was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the cinch failure to deploy and cinch damaged/defective was due to the physician's technique during the procedure or was related to a device malfunction.Due to lack of evidence and without proper evaluation of the device, this investigation is assigned a most probable conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch suture cinch was used during an esg procedure on (b)(6) 2025.During the procedure, it was observed that the cinch plug was bent and therefore could not deploy.The procedure was completed with a new cinch.There was no patient complications reported as a result of this event.

Brand Name
OVERSTITCH SUTURE CINCH
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23495938
Report Number3005099803-2025-05895
Device Sequence Number8911218
Product Code OCW
UDI-Device Identifier20811955020678
UDI-Public(01)20811955020678(11)241019(17)271019(10)AF06296
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-G01-000
Device Catalogue NumberCNH-G01-000
Device Lot NumberAF06296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown